MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482802645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; plif (l4-5) was performed on (b)(6) 2015.Additional fixation (l5-s1) was performed on (b)(6) 2016.One month after the second surgery, the breakage of s1 screw was found.The revision surgery is not planned at present.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment; the device is still implanted and not returned.Two possible lot numbers were provided.Upon manufacturing history review for both lot numbers, no relevant issues found.Due to the absence of device for evaluation and lack of sufficient information, the root cause of this event cannot be determined conclusively, and it therefore multifactorial.
 
Event or Problem Description
It was reported that; plif (l4-5) was performed on (b)(6) 2015.Additional fixation (l5-s1) was performed on (b)(6) 2016.1 month after the second surgery, the breakage of s1 screw was found.The revision surgery is not planned at present.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5894734
Report Number0009617544-2016-00343
Device Sequence Number13681791
Product Code NKB
UDI-Device Identifier07613327001945
UDI-Public(01)07613327001945
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802645
Device Lot Number158824 OR 15A665
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2016
Supplement Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight65